Search results

Records found: 2  
Your query: Author Sysno/Doc.kind = "^umb_un_auth 0093827 xpca^"
  1. TitleTowards a unified derivation of some linguistic laws
    Par.titleSmerom k jednotnému odvodeniu niektorých jazykovedných zákonov
    Author infoGejza Wimmer, Gabriel Altmann
    Author Wimmer Gejza 1949- (50%%) UMBFP10 - Katedra matematiky
    Co-authors Altmann Gabriel (50%%)
    Source documentContributions to the Science of Text and Language : World Length Studies and related Issues. S. 329-337. - : Springer, 2006
    Keywords jazykovedné zákony   matematické formulácie   pravdepodobnosť - probability   diskrétne pravdepodobnostné rozdelenia   linguistic laws   mathematical expressions   probability distributions  
    LanguageEnglish
    CountryNetherlands
    systematics 519.21
    Public work category AEC
    No. of Archival Copy4546
    Repercussion category POPESCU, I.I. Word frequency studies. Berlin : Walter de Gruyter & Co, 2009. 278 p. ISBN 978-3-11-021853-4.
    LI, Wentian - MIRAMONTES, Pedro. Fitting ranked English and Spanish letter frequency distribution in US and Mexican presidential speeches. In Journal of quantitative linguistics. ISSN 0929-6174, 2011, vol. 18, no. 4, pp. 359-380.
    MARTINAKOVA-RENDEKOVA, Zuzana. Regularities in musical texts resulted from rank-frequency distribution of pitch. In Proceedings of the 8th WSEAS international conference on systems theory and scientific computation (ISTAC´08). Athens : Worls scientific and engineering academy and society, 2008. ISBN 978-960-6766-96-1, pp. 124-129.
    GRZYBEK, Peter. Word length in Estonian prose. In Trames : journal of the humanities and social sciences. ISSN 1406-0922, 2016, vol. 20, no. 2, pp. 145-175.
    GRZYBEK, Peter. Verse diversification : frequencies and variations of verse types in Vana kannel and Kalevipoeg. In Studia metrica et poetica. ISSN 2346-6901, 2016, vol. 3, no. 2, pp. 50-98.
    COLOMA, German. The existence of negative correlation between linguistic measures across languages. In Corpus linguistics and linguistics theory. ISSN 1613-7027, 2017, vol. 13, no. 1, pp. 1-26.
    Catal.org.BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    Databasexpca - PUBLIKAČNÁ ČINNOSŤ
  2. TitleA new type of partial-sums distributions
    Author infoGejza Wimmer, Gabriel Altmann
    TitleSubtitle Translation : Nový typ rozdelenia čiastočných súčtov
    Author Wimmer Gejza 1949- UMBFP10 - Katedra matematiky
    Co-authors Altmann Gabriel
    Source document Statistics & Probability Letters. Vol. 52 (2001), pp. 359-364. - Amsterdam : Elsevier B.V., 2001
    NoteBibliogr. odkazy: s. 364
    Keywords matematika - mathematics   diskrétne pravdepodobnostné rozdelenia   rozdelenia čiastočných súčtov.  
    systematics 519.2
    Public work category ADC
    Repercussion category JOHNSON, NL - KEMP, AW - KOTZ, S. Univariate Discrete Distributions, 3rd Edition. In Univariate discrete distibutions, 3rd edition. ISSN 1940-6517, 2005, pp. 1-654.
    KEMP, AW. Classes of discrete lifetime distributions. In Communications in statistics-theory and methods. ISSN 0361-0926, 2004, vol. 33, no. 11-12, pp. 3069-3093.
    Catal.org.BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    Databasexpca - PUBLIKAČNÁ ČINNOSŤ
    ReferencesPERIODIKÁ-Súborný záznam periodika
    unrecognised

    unrecognised



  This site uses cookies to make them easier to browse. Learn more about how we use cookies.